# SDR SWAA2025042827628

- Difficulty date: April 23, 2025
- Submitted: April 28, 2025
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 22,234 hours, 11,516 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT ATT REPORTS L1 DOOR GIRT BAR LOOSE WHEN STOWED.   ADJUSTED L1 DOOR GIRT BAR RETAINER. OPS CKS GOOD REF AMM 25-66-01. A/C OK FOR SERVICE
